Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of stop workout to gym

Premium Questions

doctor1 MD

My Query to Dr XXXXXXX is Due to my busy professional life I do not get time for workout in gym or perform yoga . But I want to loose my belly fats and grow my body muscles and my entire physique as I have ...

doctor1 MD

not from last 3 weeks). Now my question is i have a fear that when i stop these probiotics i may again ... was doing running exercise in gym. i think its due to that . and that pain reduced with time and near about ...

doctor1 MD

I was taking Lithium for a little over a month until my hair started to fall out in large hand fulls, so I stopped taking it. Is this a normal side effect ? ...

doctor1 MD

I just started Zoloft 25 mg on 5 days and I think I feel worse I honk ifeel more depressed and can't stop crying I think I was better before is it possible Zoloft would effect me like this? ...

doctor1 MD

side effects from Turdoza - cannot continue to use. Levalbuterol prescribed for 3 times daily. That is not enough to sustain reasonable breathing. can I increase the dosge or stop both new & return to duoneb? You ...

Public Forum Discussions

doctor1 MD

Good morning sir. i am raj from chennai.i workout gym in five years.now i took weight gainer ....more fear are cause in my mind.its side effect or not.pls tell me ...

doctor1 MD

got bad in my elbows wrists and thumbs but seemed to be kick started after increasing my gym workouts ... also...i work 20hrs plus housework.... i am afraid to take tablets because of side effects ...i ...

doctor1 MD

to you and seek your help.i go to gym workout for 1.5hrs and also on strict diet.i have started taking ... ,age 21.so i want to ask you if i consume glycomet with diet and proper exercise will it have any side ...

doctor1 MD

-cardio workouts as well as muscle workouts for 1.30 hrs. I Just want to know i had stopped this tablet 50-55days ago, so when the side effects will be fully removed from my body? I am going through Ayurvedic Medical ...

doctor1 MD

it s about gym. I used to go to gym 5-6 days a week, do some workouts(not very intense) and i found it quite healthy. but my fellows in university says that going to gym will not be good later in our life ...

doctor1 MD

.30 hrs. Just want to know i had stopped this tablet 2months back, so when will the side effects ... , kegel exercises 3 times in a day. Please let me know when do the side effect of this Anti depressant ...

doctor1 MD

and I m feeling depress. Is this a related side effect to be off Diane 35? ...Hi I have been taking Diane 35 since I was 17 years old, I m 41 now and I stopped the pill 3 weeks ...

doctor1 MD

I am 19 yrs old nw...n have started my Gym...never took any suppliments before n m thinking of taking endura mass/force so all I want to know is that I wont face any side effects of these during ...

doctor1 MD

How to stop Masturbation? If we stop Masturbation any side effects in future? In 20 years old.. I ... to gym regularly if I Masturbat I can t push or hold the weight in my hand..it s shaking.. Please tell me ...

doctor1 MD

been taking it for about 6 weeks. Has slowed heard rate. BP after gym 141/72 pulse 65 If I stop taking, how long for side effects to dissapate? Any thoughts? ...

Mobile Questions and Answers

doctor1 MD

No and no. It does not affect anything. No side effects.

doctor1 MD

no side effects. Its safe

doctor1 MD

hi joint and muscle injury if done excessively and not under supervision. take care